# SDR BAQA089303

- Difficulty date: July 16, 2003
- Submitted: September 29, 2003
- Operation: Air carrier
- Aircraft: N89SM
- Make and model: Aerosp SA365N
- Aircraft serial: 6425
- Aircraft time: 4,494 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Transmitter
- Part number: 9580113720
- Part serial: 5894
- Condition: Reads Low
- Location: Torque Indicator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TORQUE READS LOW. REPLACED WITH SERVICEABLE UNIT.   9/22/03
